.. Is there anyone who felt it wasn't that bad? I was on 16mg for FOUR years. I tapered down to 4mg on my own quite comfortably. The doc told me to taper down 2mg's every 3 days until at 2mg then stop. So I dropped to 3mgs on monday and it's been horrible. Thankfully I am not working right now or I wouldn't be able to function at work. Just really bad aches, sweats and anxiety. For the past two nights I have been worn down enough to take a .5mg crumb and it's helping. I was hoping to be free and clear and feeling well by August 28th! Think that can be done? I do have some comfort meds (30 pills of .1mg clonidine, 5 ambien, and about 20 1mg Ativan) plus the OTC stuff but I don't wanna even touch any of that until I am off completely. Any help is greatly appreciated
Hi, I can tell you my experience coming off of suboxone was horrible. I was on for 3 months and those months I felt ill, I was tapered down from 2 8mgs a day in a month, I thought I could do it, by the 5th day without the suboxone it was horrible, by the second week I still couldnt function. I was lucky to have ben with my ex husband who helped me. I unfortunately didnt have a good doctor who cared enough to help me. I failed and by the second week went looking for vicodins. I see they at least are giving you some different meds to help comfort you a bit, I know how horrible the withdrawals are( at least I felt like death) , couldnt do anything, and sad I am back on vicodins. I hope and pray you can do it, and your doctor is understanding to your symptoms to help. I know I couldnt deal with how sick i was, and it just didnt feel like it would end. I am unsure how long the withdrawals last but I believe taper slow cause the wd's are hard. I hope you have a support system, people to help you and care cause it helps to have that when you are terribly ill. I want to try again, but am deathly scared, and dont know what to do. I feel I am screwed either way, and the withdrawals are hard for me. So I pray for you, and hope you can survive the withdrawals. I didnt get any straight answers from my loser doctor on how long the withdrawals last, but by the 2nd weeek, I gave in.
Please keep positive and talk to your doctor about the best ways to handle the withdrawals. I wish I had someone to have helped me better and maybe I would have succeced
I just wanted to tell my story, it helps me, I will keep you in my thoughts
How long did it take you to get to 4mg from the 16mg. also people are prescribed way to high of doses of suboxone and thats the problems when coming off. when you go from 16mg to about 4-6mg you can do well, its coming off the 4-6mg that the problems start you have to just taper very slowly from there.I have talked to many people who taper to that dose and still do a quick taper and it doesnt work. I personally never got above 8mg and that was for one week and then immediatley went to 4mg a day. I started in October 2009 and I am now on 3mg a day. 2mg in the morning and 1mg at night, i will decrease about .5mg every 1-2 weeks and let my body adjust. you may need to go back to 4mg and just let your body adjust for a week or two and then start to taper by .5mg every week or two and just wait. Remember whats the alternative and being on 4mg is a small dose considering where you were at. Take it easy on yourself and its not a race. You are doing good and the medicine has gotten you this far, remember the benefits,, it gives you more freedom than methadone and hopefully has helped with some resemblence of a life, so just go slower and use the comfort meds when you are down lower or even totally off the suboxone,. I know some people who take .5mg every 3 days and do fine. let me know for real and good luck you can do it.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Suboxone - I have been on subone 16 mg for 3 months, I have tapered off and now 5 days off! This is?
Posted 27 Dec 2009 • 2 answers
Posted 18 Feb 2010 • 1 answer
Posted 12 Mar 2010 • 5 answers
Posted 13 Jun 2010 • 1 answer
Posted 14 Oct 2011 • 2 answers